# SDR DL764050310

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 11,025 hours, 4,019 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 271040020
- Part serial: 28
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SHORLTY AFTER T/O STATUS MSG ELEV FEEL.  REPLACED ELEVATOR FEEL COMPUTER.
